Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with afib, hypertension, diabetics and congestive heart failure. What could be the reason for tightness in chest and back?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Hi, I have been diagnosed with afib, hypretension, diabetics, and congestive heart failure. All of a sudden today I am feeling a little tightness in my chest and back. It more so feel like somehow or something is weighing me down. I am wondering if I should be alarmed about this. I have been in the hospital 3 times (July, September and October) I really don't want to back in there if there is something in which I could do myself. I am fighting really hard on trying to keep myself healthy.
Posted Sat, 16 Nov 2013 in Heart Attack
Answered by Dr. Yogesh D 6 minutes later
Brief Answer:
Please rush to the ER, it could be an attack.

Detailed Answer:

Thanks for writing to us with your query.

I do not want you to panic, but your descriptions does raise an alarm, hence I urge you to rush to the ER right away.

We can continue the discussion once you are back from the hospital.

Wishing you all the very best.

Kind regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor